Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 02:26:33 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631746
  • Total Topics: 47828
  • Online Today: 266
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla -- body shape changes please post your experiences  (Read 5133 times)

0 Members and 1 Guest are viewing this topic.

Offline bimazek

  • Member
  • Posts: 781
Atripla -- body shape changes please post your experiences

fortunately or unfortunately I will start atripla soon does anyone have experience with ONLY atripla and have you had body shape changes please post your experiences.
for example redistribution of body fat, strange things that cannot be just from diet changes or stress.
changes that would be noticable
i guess that is my big fear in starting atripla
please post


Offline sharkdiver

  • Member
  • Posts: 1,350
Re: Atripla -- body shape changes please post your experiences
« Reply #2 on: May 03, 2008, 03:52:03 PM »
I was wondering about you and if you had started meds yet.

I have a couple of friends that went on Atripla last year and they are doing quite well. it's easy to take (comparatively to others) and the only "problem" has been high triglycerides. Both of them look pretty good physically since going off the PI's, in fact even appearing "more physically fit." But that could also be that they have been paying more attention to their diet, exercise and mental health.

It is a lot different now from when I started meds (probably because there was nothing available beforehand). But I do recognize the stress and anxiety (and fear?) you may have been feeling from your threads. You don't have to go it alone. There are resources available for you.

Sharkie

Offline thunter34

  • Member
  • Posts: 7,302
  • His name is Carl.
Re: Atripla -- body shape changes please post your experiences
« Reply #3 on: May 03, 2008, 04:52:07 PM »
http://forums.poz.com/index.php?topic=19887.msg254091#msg254091

Exactly.  Bim, to be honest...with your obvious depression and anxiety issues, I marvel that you and your doctor would opt for Atripla (and hold my breath for how this might turn out if it exacerbates these problems). 

But I don't really know why I am even bothering to post this, as I am just another one of the kumbaya singing circle here and you rarely bother to come back to read and respond to what anyone else has to say anyway.  You just go on with post after post seeking responses within narrowly framed parameters that you never answer back to, or expounding about arsenic assassins and plump, juicy chicken breasts or whatever the heck else.

But seriously, man:  I hope it all works out for you with the Atripla if you are so dead set on not seeking out some sort of therapy to deal with your mental and emotional response to having HIV.
AIDS isn't for sissies.

Offline LordBerners

  • Member
  • Posts: 415
Re: Atripla -- body shape changes please post your experiences
« Reply #4 on: May 11, 2008, 02:38:15 AM »
I lost a huge amount of weight - around 40 pounds - after taking Atripla (in my case Truvada/Sustiva).  It totally eliminated my appetite and ability to eat. 
Please, just call me Berners.. or Baron.

Offline Miss Philicia

  • Member
  • Posts: 23,880
  • celebrity poster, faker & poser
Re: Atripla -- body shape changes please post your experiences
« Reply #5 on: May 11, 2008, 02:44:19 AM »
I think that's a very unusual situation, your Lordship.  Didn't you have some other medical situation concurrently.  I'd hate to unnecessarily worry Bimazek.

Personally I still think a Reyataz based combo would suit this person better, but I digress.
"Iíve slept with enough men to know that Iím not gay"

Offline LordBerners

  • Member
  • Posts: 415
Re: Atripla -- body shape changes please post your experiences
« Reply #6 on: May 11, 2008, 06:04:41 AM »
Yes, philly, I've been told that my reaction to Sustiva is quite unusual, but there's no doubt that it eliminated my ability to eat, as well as making me feel incredibly sick.  My weight loss did continue after stopping meds though, so it is possible part of that massive weight loss was due to other causes.
Please, just call me Berners.. or Baron.

Offline bubble

  • Member
  • Posts: 70
  • hanging in there.
Re: Atripla -- body shape changes please post your experiences
« Reply #7 on: May 12, 2008, 08:34:44 AM »
I have many friends that are on it and they are all doing fine. they take it at night and have vivid dreams. thats about all.
diagnosed 03/08/05
reluctantly started my first combo (Kaletra/Truvada) on 09/28/06 cause my tcells were dropping and vl increasing.
01/26/07 - undetectable!
12/01/08 - started new combo because of problems with Kaletra. Now on Truvada/Isentress.
Still undetectable. :)

Offline SoSadTooBad

  • Member
  • Posts: 248
Re: Atripla -- body shape changes please post your experiences
« Reply #8 on: May 14, 2008, 10:35:13 PM »
Spent a year on Combivir/Sustiva, then switched about 8 months ago to Atripla.  No body shape changes on either meds.  Probably in better shape now than I was when diagnosed.

I still have wacky dreams - last night, I dreamt that some switched out my kitchen appliances for old crummy ones, and I was really pissed about it!  All was quiet in the kitchen when I woke up this AM.   

Offline shadowfluid

  • Member
  • Posts: 398
  • Mike
Re: Atripla -- body shape changes please post your experiences
« Reply #9 on: May 17, 2008, 03:56:35 PM »
When do you start meds bizmukkah?
Jan 08       321/23%  VL 92,000 (very mild shingles)
Feb 1 08    Start Truvada+Viramune
March 08    470/33%  VL 320
mid-May     Start Reyataz/Norvir/Truvada
June 08      571/ 40%     VL   80
August 08   585/ 33%     VL >50
Nov  Lab error!!!!!!!!wah.
Jan 09        535      Undetectable
March 11     756

Offline Queen Tokelove

  • Member
  • Posts: 6,033
  • Smokey the Smurf
Re: Atripla -- body shape changes please post your experiences
« Reply #10 on: May 18, 2008, 03:07:53 AM »
No changes in weight for me either. WOw, just noticed there are 3 threads basically asking the same question.
Started Atripla/Ziagen on 9/13/07.
10/31/07 CD4-265 VL- undetectable
2/6/08 CD4- 401 VL- undetectable
5/7/08 CD4- 705 VL- undetectable
6/4/08 CD4- 775 VL- undetectable
8/6/08 CD4- 805 VL- undetectable
11/13/08 CD4- 774 VL--undetectable
2/4/09  CD4- 484  VL- 18,000 (2 months off meds)
3/3/09---Starting Back on Meds---
4/27/09 CD4- 664 VL-- undetectable
6/17/09 CD4- 438 VL- 439
8/09 CD4- 404 VL- 1,600
01-22-10-- CD4- 525 VL- 59,000
Cherish the simple things life has to offer

The Royal Blog

Offline chm02

  • Member
  • Posts: 145
    • id est
Re: Atripla -- body shape changes please post your experiences
« Reply #11 on: May 20, 2008, 05:50:14 PM »
I've been on Atripla for a couple of years now. My diet hasn't changed, but I've noticed the loss of subcutaneous fat in my face and thighs. Neither of these things is troublesome -yet. Whether this lypoatrophy is attibutable to the drug or just the fact of hiv, I don't know.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.